Linear dependence of zeros of polynomials and construction of primitve elements.
Manuscripta mathematica, Tome 39 (1982), pp. 81-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
linear dependence, zeros of polynomial, primitive element, rational dependence of algebraic numbers
@article{MM2_1982__39_154873,
author = {Kurt Girstmair},
title = {Linear dependence of zeros of polynomials and construction of primitve elements.},
journal = {Manuscripta mathematica},
pages = {81--98},
year = {1982},
volume = {39},
zbl = {0514.12010},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__39_154873/}
}
Kurt Girstmair. Linear dependence of zeros of polynomials and construction of primitve elements.. Manuscripta mathematica, Tome 39 (1982), pp. 81-98. http://geodesic.mathdoc.fr/item/MM2_1982__39_154873/